The modular distribution of Stern’s sequence

Tom 118 / 2019

Jean-Marc Deshouillers, Andrzej Schinzel Banach Center Publications 118 (2019), 37-44 MSC: Primary 11B37, 11B85. DOI: 10.4064/bc118-3

Streszczenie

Let $(s_n)_n$ be Stern’s sequence, $a, b, m \gt 0$ integers. The natural density of indices $n$ such that $(s_n,s_{n+1}) \equiv (a, b)\,{\rm mod}\, m$ exists and is determined. The main tools in the proof are the properties of the relevant automata.

Autorzy

  • Jean-Marc DeshouillersInstitut Mathématique de Bordeaux
    Université de Bordeaux
    Bordeaux INP and CNRS
    33405 Talence, France
    e-mail
  • Andrzej SchinzelInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek